MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. RSP SHOULDER; SCREW, LOCKING BONE, RSP, 5X14

ENCORE MEDICAL, L.P. RSP SHOULDER; SCREW, LOCKING BONE, RSP, 5X14
Model Number 506-03-114
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient complaining of pain and possible infection.

Brand Name
RSP SHOULDER
Common Device Name
SCREW, LOCKING BONE, RSP, 5X14
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5523528
Report Number1644408-2016-00205
Device Sequence Number14414141
Product Code KWS
UDI-Device Identifier00888912024532
UDI-Public(01)00888912024532
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number506-03-114
Device Catalogue Number506-03-114
Device Lot Number831C1142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2016
Initial Report FDA Received Date03/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR